# SDR CALA2014060291190

- Difficulty date: May 29, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,801 hours, 28,148 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD ATTACH ANGLE BS 1183 RBL 64 IN MAIN CABIN.  BS 1183 RBL 64 CREASE BEAM.  INSTALLED REPAIR CORD & 3 SPLICE REPAIR STRAP BETWEEN BS 1180 - 1210 IAW ECRA 5300-01416.
